# SDR ASAA2017080521533

- Difficulty date: August 5, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 15,066 hours, 4,958 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Indicator
- Part number: 162BL903
- Part serial: 13097092
- Condition: Failed
- Location: Cockpit Temp
- Part time: 15,058 hours, 4,955 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR TEMPERATURE INDICATION FOR CONT CAB SUPPLY DUCT IS INTERMITTENTLY INDICATING FULL HOT 100DEG C. DISPITE TURNING TEMP CONTROL TO FULL COLD. DUCTS ARE BLOWING FULL COLD DESPITE MAX TEMP INDICATION. TEMP WILL OCCASIONALLY SHOW COOLING AND THEN BOUNCE BACK TO FULL 100 DEG. C. GROUNDED - YES. ACCOMP INSP OF CONN. D3924 VERIFIED TIGHT. CLEANED ALL 3 CABIN TEMP SENSOR FILTERS. REPLACED TEMP INDICATOR WITH SERVICEABLE ONE. ACCOMP CABIN TEMP IND TEST, TEST PASS REF B737-900 AMM 21-61-32-400-801, 21-61-06-100-801 & WDM 21-61-51.
